Skip to content
SUQQ
Sinus Severe Daytime Cold & Flu Relief Medicine Caplets, Non-Drowsy Pain Reliever, Fever Reducer Expectorant & Decongestant, Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct
1 / 8 Hover to zoom

Tylenol

Sinus Severe Daytime Cold & Flu Relief Medicine Caplets, Non-Drowsy Pain Reliever, Fever Reducer Expectorant & Decongestant, Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct

SKU: ZF5FAF6CF9624DDFE57B4Z

4.6(11)
627+ sold
AED 85.90

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Use as directed on the packaging. Special Feature: Non-Drowsy Ingredients: Active Ingredients (in each caplet): Acetaminophen 325 mg, guaifenesin 200 mg, phenylephrine HCl 5 mgInactive Ingredients: Carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin • 24-count of Tylenol Sinus Severe Daytime Medicine Caplets for non-drowsy relief of symptoms due to the common cold, flu, hay fever or other respiratory allergies such as mucus and sinus congestion • Pain reliever, fever reducer, decongestant and expectorant medicine temporarily relieves minor aches and pains as well as symptoms of chest congestion, nasal congestion, sinus headache and pressure • Each caplet contains 325 milligrams of acetaminophen to reduce fever and pain; 5 milligrams of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 milligrams of the expectorant guaifenesin to help make coughs more productive • The non-drowsy formula of this sinus decongestant medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive • From the #1 doctor recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older for powerful daytime cold symptom relief

Frequently bought together

Sinus Severe Daytime Cold & Flu Relief Medicine Caplets, Non-Drowsy Pain Reliever, Fever Reducer Expectorant & Decongestant, Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct

AED 85.90

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 228.09

More from Tylenol

Similar items

You May Also Like

AED 85.90